ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Uniform algebras generated by holomorphic and close-to-harmonic functions

Bharali, Gautam and Gorai, Sushil (2011) Uniform algebras generated by holomorphic and close-to-harmonic functions. In: Proceedings of the American Mathematical Society, 139 (6). pp. 2183-2189.

Full text not available from this repository.
Official URL: http://www.ams.org/journals/proc/2011-139-06/S0002...

Abstract

The initial motivation for this paper is to discuss a more concrete approach to an approximation theorem of Axler and Shields, which says that the uniform algebra on the closed unit disc (D) over bar generated by z and h, where h is a nowhere-holomorphic harmonic function on D that is continuous up to partial derivative D, equals C((D) over bar). The abstract tools used by Axler and Shields make harmonicity of h an essential condition for their result. We use the concepts of plurisubharmonicity and polynomial convexity to show that, in fact, the same conclusion is reached if h is replaced by h + R, where R is a non-harmonic perturbation whose Laplacian is ``small'' in a certain sense.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Keywords: Harmonic function;plurisubharmonic function;polynomially convex
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jun 2011 11:11
Last Modified: 01 Jun 2011 11:11
URI: http://eprints.iisc.ernet.in/id/eprint/38039

Actions (login required)

View Item View Item